# SDR SWAA2012122610860

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,024 hours, 39,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD OF THE RIGHT WING INBOARD GROUND SPOILER, THE UPPER WING PANEL IS CRACKED.  REMOVED AND REPLACED UPPER WING PANEL OUTBOARD OF THE RIGHT WING INBOARD GROUND SPOILER IAW SRM 51-40-02.
